Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Worsening dry mouth problem

I am a female, age 68. Dry mouth is making my life a whole lot less livable. When it began (I remember noticing it as I was gardening), I was unconcerned, but it gets worse and worse. My doctor (Kaiser) says simply, "Yes, 25 percent of older people have it." A doctor friend prescribed a medication that stimulates saliva but also sweat and causes diarrhea (since I was unprepared for this pop-up, I cannot remember the name). So I am wondering if there is any cause other than the benzodiazepenes and gabapentin that I have taken for decades.
Thu, 20 Feb 2014
Report Abuse
OBGYN 's  Response
Hi,     
Thank you for choosing Healthcaremagic. kindly get evaluated for this dry mouth symptom. Sometimes THYROID ABNORMALITIES can also cause similar complaints.
Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Gabapentin


Worsening dry mouth problem

Hi, Thank you for choosing Healthcaremagic. kindly get evaluated for this dry mouth symptom. Sometimes THYROID ABNORMALITIES can also cause similar complaints. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!